# SDR SWAA2024070505673

- Difficulty date: June 25, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOPERATIVE.<[01] PERFORMED POWER SUPPLY - BATTERY PACK REPLACEMENT AT POSITIONS (M1670); (M1671); (M1672); (M1695) AND (M2335) AS PER REF AMM 33-51-06-960-805. REMOVED AND REPLACED BATTERY PACK M1676 AND PERFORMED INSTALLATION TEST FOR ALL EMERGENCY BATTERY PACKS THAT WERE REPLACED AS PER B737 AMM 33-51-06-960-805. TEST PASSED.;[02] VERIFIED STEP 1  AUDIT C/W REF MPM 52.02.02
